Global Journal of Pure and Applied Mathematics

 

Volume 4  Number 3 (2008)

 

 

THE DICHROMATIC INVARIANTS OF SMOOTH 4-MANIFOLDS
Authors: JÉRÔME PETIT

PRECONDITIONED HERMITIAN AND SKEW-HERMITIAN SPLITTING METHODS FOR NON-HERMITIAN POSITIVE DEFINITE LINEAR SYSTEMS
Authors: Yanchao Shi and Annong Xu

ON ABSOLUTE CESARO SUMMABILITY FACTORS OF INFINITE SERIES
Authors: W. T. Sulaiman

A FAMILY OF (B1;B2)-OPTIMAL CODES OVER GF(Q)
Authors: Vinod Tyagi and Navneet S. Rana

 

ON TERNARY CUBIC DIOPHANTINE EQUATION 
Authors: M.A. Gopalan and G. Srividhya Krishnamoorthy

 

ON FACTORIZATION OF TRIGONOMETRIC POLYNOMIALS ON GROUPS
Authors: Joachim Moussounda Mouanda

ON ABSOLUTE MATRIX SUMMABILITY INVOLVING ALMOST INCREASING SEQUENCE

Authors: Santosh Kr. Saxena

ANALYTIC APPROXIMATIONS FOR SOLITARY WAVES WITH CONTINUOUS AND WITH DISCONTINUOUS DERIVATIVES
Authors: A.El-Nahhas

 

ON THE SWITCHING EFFECT OF GENERAL PREDATION ON SPECIES LIVING IN DIFFERENT HABITATS WITH GENERAL HARVESTING
Authors: B.S.Bhatt, D.R.Owen and R.P. Jaju

 

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact